# SDR SIMA201017404

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 19,403 hours, 16,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68857
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2925 DURING CRUISE THE CREW REPORTED THE EMERGENCY LIGHTS CAME ON OVER THE OVERWING EMERGENCY EXIT SIGNS AND THE FLOOR PROXIMITY LIGHTS ALSO CAME ON IN THE SAME SECTION.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY AND HOLDER CHARGER IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
